Opened Access Katz-Radon transform of l-adic representations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Rojas León, Antonio
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2012
Publicado en: International Mathematics Research Notices, 2012 (19), 4421-4434.
Tipo de documento: Artículo
Resumen: We prove a simple explicit formula for the local Katz-Radon transform of an l-adic representation of the Galois group of the fraction field of a strictly henselian discrete valuation ring with positive residual characteristic, which can be defined as the local additive convolution with a fixed tame character. The formula is similar to one proved by D. Arinkin in the D-module setting, and answers a question posed by N. Katz.
Cita: Rojas León, A. (2012). Katz-Radon transform of l-adic representations. International Mathematics Research Notices, 2012 (19), 4421-4434.
Tamaño: 283.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42019

DOI: http://dx.doi.org/10.1093/imrn/rnr199

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones